# SDR 2025FA0000285

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: General aviation
- Aircraft: N747JJ
- Make and model: Cessna 525A
- Aircraft serial: 525A0314
- Aircraft time: 3,428 hours, 2,392 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEAVING OAK FOR SDL EXPERIENCED ISSUE WITH FLAPS AND DIVERTED BACK TO OAK. WITH FLAPS IN 0 DEGREE POSITION HYDRAULICS REMAIN ON. WITH FLAPS SELECTED TO 15 OR 35 DEGREE POSITIONS THE FLAPS CYCLE UP AND DOWN +/- 6 DEGREES CONTINUOUSLY.     - WE HAVE CONTACTED TEXTRON AND THEY ARE SENDING TECHS TO THE AIRCRAFT.
